# SDR HALA2023042800095

- Difficulty date: April 27, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 13,733 hours, 3,114 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter Box
- Part number: 38880587
- Part serial: 171027
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN, FAULTING IGNITION EXCITER (8030KM) REPLACED APU IGNITION UNIT REF AMM 49-41-38. ECB SELF TEST GOOD, APU OPS CHECK GOOD. OK TO CONTINUE SERVICE.
